MathSciNet Relay Station
MathSciNet bibliographic data
MR535836 (80i:54044) 54F20 (57N05)
Ingram, W. T. Hereditarily indecomposable tree-like continua. Fund. Math. 103 (1979), no. 1, 61–64.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement